# SDR REXA2018051760386

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 28,269 hours, 27,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, P
- Precautionary procedure: O

## Discrepancy

FORWARD FA FLASHLIGHT,  OK LIGHT NOT BLINKING AND UNIT VERY WARM TO THE TOUCH.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-61-02. OPS CHECKED GOOD. NO DEFECTS NOTED.
